# SDR ASAA0380845

- Difficulty date: December 20, 2003
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND FUSELAGE SKIN DENT AT FS 207 AND 218.  INSTALLED SKIN DOUBLERS PER SRM 53-10-4.  (M)
